Q: Do I have UTI or something else?

Symptoms:  i have been feeling for about 10 days a very bad disconfort. in the beginning lower abdominal pain, urethra pain and pain when i pee as well... i tried some natural medications first like cranberry extract and nothing improved, so I went to a doctor and he prescribed me phenazopyridine for a whole week, he told me it would be impossible i get UTI because I`m a man and men getting UTI is not normal. I peed the whole week a very strong orange red ish colour, the abdominal pain is gone and during a few times the burning sensation faded away and then came back again... now the medication is gone and i still feel the pain in my urethra and the urge to pee... thats very disconforting... I dont know what to do... should I wait or should I go to another doctor? I`m drinking lots of water during the whole week as well, and it helps sometimes...

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For 10 days I have had a sharp pain in the left side of my penile shaft. I am not sure about the cause. It feel it ...

Q: I was on amoxicillin for a round of that for a sinus infection and a UTI I've now had a cough With some mucus very an...

Q: Hello. I am a 41 y/o woman and have been on yasmin for 8 years. A few months ago i had abnormal discharge and bleedin...

Q: I suffer from recurring UTIs. Tried Nitrofurantoin. Didn't work. Currently on Bactrim -- I am at the beginning of ...

Q: My partner and I have both been tested for gonorrhea. Her test came back positive and mine negative. She said her doc...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon